# SDR GTIA9800088

- Difficulty date: August 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - FLT 264 - CABIN LOG ITEM NR 3, FLOOR PATH LIGHTING AT EXIT ROW IS MISSING A RED LIGHT.  REPLACED LIGHT AND LENS COVER, OPERATIONAL CHECK GOOD.  (M)
